# SDR DALA2025112408547

- Difficulty date: November 24, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 47,491 hours, 33,865 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Faulted
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PERFORMED GO AROUND AND DECLARED AN EMERGENCY DUE TO LEFT ANTISKID CAUTION MESSAGE ON FINAL APPROACH.  RECORDED BCU INTERNAL FAULT CODE 32417A. REPLACED BCU. OPS CHECK GOOD. (LP 7834420)
